# SDR 96ZZZX1764

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5352Y
- Make and model: Bolkms BO105S
- Aircraft serial: S781
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: A402AR
- Condition: Lens Unglued
- Location: Anti Collison
- Part time: 252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-COLLISION LIGHT LENS CAME UNGLUED AT SEAM.  COULD GO INTO TAIL ROTOR.  REPLACED LENS.
